Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: UMANO MEDICAL INC OOK SNOW; MEDICAL BED
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
UMANO MEDICAL INC OOK SNOW; MEDICAL BED
Model Number
OOK SNOW
Medical Device Problem Code
Human-Device Interface Problem (2949)
Health Effect - Clinical Code
Fall (1848)
Type of Reportable Event
Malfunction
Event or Problem Description
It was alleged by a user that 3 patient fall took place, in the weeks before the allegation, while using the ook snow medical bed.One of the fall may have resulted in a fracture.
New Search
Submit an Adverse Event Report
Brand Name
OOK SNOW
Common Device Name
MEDICAL BED
Manufacturer
(Section D)
UMANO MEDICAL INC
230 boulevard nilus-leclerc
l'islet, quebec G0R 2 C0
CA G0R 2C0
MDR Report Key
6994766
Report Number
3009591865-2017-00002
Device Sequence Number
1549563
Product Code
FNL
UDI-Device Identifier
00670482000067
UDI-Public
00670482000067
Combination Product (Y/N)
N
Initial Reporter Country
CA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
11/01/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Nurse
Device Model Number
OOK SNOW
Device Catalogue Number
FL36
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/04/2017
Initial Report FDA Received Date
11/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;